# SDR NSVA2008031

- Difficulty date: May 20, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOWN UNSAFE (LEFT) FOLLOWED CHECKLIST.  NOSE AND RIGHT MAIN LIGHTS ILLUMINATED, NO LEFT MAIN AFTER EMERGENCY RELEASE.  REPLACED LIGHT BULBS RESET CB GEAR EXTENDED.  INSTALLED GEAR PINS ON ALL GEAR.  REMOVED AND REPLACED EXPLOSIVE BOLTS IAW WORKCARD 32-31-09S.  TESTED LT AND RT EXPLOSIVE BOLT CIRCUITRY FOUND GOOD AFTER RESETTING CONNECTOR 3GBP1A IAW COLGAN WORKCARD 32-31-08S.  PERFORMED GEAR SWINGS IAW AMM 32-30-00.  NO DISCREPANCIES NOTED.
